# SDR ASAA1057186

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 12,598 hours, 3,811 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 17410802
- Part serial: AC00562
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 12,598 hours, 3,811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R BUTTON ON F/O'S CDU/FMC IS INTERMITTENT.  REMOVED & REPLACED NR 2 MCDU.  OP CHECK NORMAL.  REF MM 34 61 01 000 802 & 3461 01 400 802.
